Weight gain is found among people who take Losartan Potassium, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Hypertension . We study 12,951 people who have side effects while taking Losartan potassium from FDA and social media. Among them, 176 have Weight gain. Find out below who they are, when they have Weight gain and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Losartan potassium has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from Losartan potassium 16,868 users)
Weight gain has been reported by people with breathing difficulty, abdominal pain, memory loss, fatigue, dizziness (latest reports from 114,274 Weight gain patients).
On Sep, 16, 2016
12,951 people reported to have side effects when taking Losartan Potassium.
Among them, 176 people (1.36%) have Weight Gain
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
I just found this site, I have been on Humira for about a yr and the last couple months after switching from Epi pen to injection I have put on 20lbs, I know it not the difference of pen vs inj. my doctor keeps say no this drug does not cause weight gain, well I'm convinced after reading .
Hi, I've had 2 injections for my migraines and my 3rd shot is coming up. have any of you gain weight? I'm miserable with the migraines but at the same time, I'm depressed with the weight gain. not a win win at all
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.